# SDR DL72S962794

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP.  REPLACED RACK AND BATTERY PACK, CHECKS NORMAL.
